# SDR SIMA20220704003

- Difficulty date: July 4, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 145108
- Aircraft time: 51,399 hours, 46,717 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NP15131112
- Condition: Cracked
- Location: Rh
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL CA FOR FO LOWER OUTSIDE EDGE OF WINDSCREEN CRACKED DECLARED EMERGENCY."TRANSFERRED TO NRWC 622-DFW-05541".-C/A-RAR THE FO,S WINDSHIELD IAW EMB145 AMM 56-10-01. OPS CHECK AND LEAK CHECK GOOD.
